Title: Computing integral transforms and solving integral equations using Chebyshev polynomial approximations
Authors: Piessens, Robert # ×
Issue Date: Sep-2000
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:121 issue:1-2 pages:113-124
Abstract: This paper gives a survey of the use of Chebyshev polynomials in the computation and the inversion of integral transforms and in the solution of integral equations, especially with singular kernels. (C) 2000 Elsevier Science B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science